# SDR COM31017

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361CA
- Make and model: Saab SF340A
- Aircraft serial: 340A056
- System (JASC): 6120 · Propeller Controlling System
- Part: Quadrant
- Part number: 5308211
- Condition: Defective
- Location: Cockpit
- Part time: 16,158 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN SYSTEM DID NOT ARM DURING TAKEOFF.  REPLACED CONTROL QUADRANT.
